# SDR AALA202103069014

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 55,374 hours, 33,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R EMERGENCY THRESHOLD LIGHT REMAINS ON AT ALL TIMES. MAINTENANCE FOUND WIRES FOR LIGHT 44WL CONNECTED TO LIGHT 32WL AND RECONFIGURED THE WIRES FOR BOTH LIGHTS PER AWM 33-51-02, 33-51-03. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-16. (SEE AALA202103069013 FOR RELATED REPORT)
